# SDR DALA2015112607231

- Difficulty date: November 25, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON  BUSHINGS OF HINGE ATTACH POINT NR 2, 3, 4, AND 6 AT RT ELEVATOR.  VHS, AYP. BUSHINGS OF HINGE ATTACH POINST NR 2, 3, 4, AND 6 AT RT ELEVATOR WERE REPLACE IAW CAM 27-30-1, RII COMPLETED BY INSPECTION.
